We're taking a bit of a breather while the world rearranges its underpants. Meanwhile, the other blog is here.

Monday, May 14, 2007

Up the Scrubs

These days half of us are rattling like Smarties Easter eggs. It's Frog's turn this time: he's had a massive allergic reaction to something or other and is on big white pills to control the itching. We're putting it about that he's got the clap and he's quite happy about this as it suggests that he's got a racier lifestyle than he's up to these days.

A few of us were sitting around comparing the side-effect warnings on our medications. My tablets have a great long list of close-typed terrors. I generally never read this bit but my doctor insisted that I do so: "once you realise that have have nearly none of the side-effects you'll feel so much better." (Note from one who knows: you don't ever want to hear your doctor say: "you'll have nearly none of the side-effects.") My pills "may induce yawning." Someone else's warns: "if blistering occurs discontinue use." Everyone's includes: "may cause drowsiness." But then again all medication "may cause drowsiness," Nitty Biffen in the Benefits Office is on stimulants and even they say "may cause drowsiness."

1 comment:

Rambling Sid Rumpo said...

I can go you one better. One of my pill bottles is labelled (and this is true) says "Take with plenty of WATER" The other one says "Take with FOOD" (so, breakfast time is good) and also "You should AVOID prolonged or excessive exposure to direct and/or artifical sunlight while taking this medication." Sheesh, they found out about my sunlamp in the server room then.